Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 99, NWS Kansas City, MO

September 7, 20074 counties in Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 7, 2007, 1:20 AM CDT for 4 counties in Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2007, 1:20 AM CDT (06:20 UTC)
Expired
Sep 7, 2007, 2:00 AM CDT
In force
40 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Johnson County, KS, Wyandotte County, KS, Cass County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO

The radar

The Pleasant Hill radar (KEAX), 33 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 1:35 AM CDTTSTM WND DMG1 N Blue Springs, MO12 IN DIAMETER TREE WAS SPLIT AND FELL ACROSS ROAD
Sep 7, 1:35 AM CDTTSTM WND DMGIndependence, MOMULTIPLE TREES DOWN IN INDEPENDENCE NEIGHBORHOOD NEAR HWY 291 AND 78. POWER ALSO WENT DOWN IN THAT LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1675 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 070620
SVREAX
KSC091-209-MOC037-095-101-107-070700-
/O.NEW.KEAX.SV.W.0099.070907T0620Z-070907T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
120 AM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
  SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS
  NORTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI
  JACKSON COUNTY IN WEST CENTRAL MISSOURI
  NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
  SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 200 AM CDT

* AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MERRIAM...AND MOVING
  SOUTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAYTOWN AND GRANDVIEW BY 130 AM CDT.
  LEES SUMMIT...8 MILES NORTHEAST OF RAYMORE AND 9 MILES SOUTHWEST
  OF LAKE TAPAWINGO BY 135 AM CDT.
  GREENWOOD...LAKE WINNEBAGO AND LAKE LOTAWANA BY 140 AM CDT.
  PLEASANT HILL BY 145 AM CDT.
  LONE JACK BY 150 AM CDT.
  KINGSVILLE BY 200 AM CDT.

THE TOWNS OF UNITY VILLAGE AND STRASBURG ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3898 9485 3916 9462 3915 9460 3914 9459
      3913 9460 3912 9460 3914 9454 3897 9383
      3850 9422
TIME...MOT...LOC 0620Z 299DEG 49KT 3901 9463

$$

DEROCHE
2 follow-up statements
000 
WWUS53 KEAX 070635
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 AM CDT FRI SEP 7 2007

KSC209-070645-
/O.CAN.KEAX.SV.W.0099.000000T0000Z-070907T0700Z/
WYANDOTTE KS-
135 AM CDT FRI SEP 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYANDOTTE COUNTY
IS CANCELLED...

AT 133 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3890 9474 3903 9463 3911 9440 3906 9423
      3906 9419 3902 9407 3903 9404 3902 9403
      3897 9383 3850 9422
TIME...MOT...LOC 0635Z 299DEG 49KT 3891 9440

$$

KSC091-MOC037-095-101-107-070700-
/O.CON.KEAX.SV.W.0099.000000T0000Z-070907T0700Z/
JOHNSON KS-CASS MO-JOHNSON MO-JACKSON MO-LAFAYETTE MO-
135 AM CDT FRI SEP 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND SOUTHWESTERN LAFAYETTE...
JACKSON...NORTHWESTERN JOHNSON AND NORTHEASTERN CASS COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 200 AM CDT...

AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEES SUMMIT...MOVING
SOUTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREENWOOD...LAKE WINNEBAGO AND LAKE LOTAWANA BY 140 AM CDT.
  PLEASANT HILL BY 145 AM CDT.
  LONE JACK BY 150 AM CDT.
  KINGSVILLE BY 200 AM CDT.

THE TOWN OF STRASBURG IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3890 9474 3903 9463 3911 9440 3906 9423
      3906 9419 3902 9407 3903 9404 3902 9403
      3897 9383 3850 9422
TIME...MOT...LOC 0635Z 299DEG 49KT 3891 9440

$$

DEROCHE
000 
WWUS53 KEAX 070654
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT FRI SEP 7 2007

KSC091-MOC037-095-101-107-070704-
/O.EXP.KEAX.SV.W.0099.000000T0000Z-070907T0700Z/
JOHNSON KS-CASS MO-JOHNSON MO-JACKSON MO-LAFAYETTE MO-
154 AM CDT FRI SEP 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND SOUTHWESTERN LAFAYETTE...JACKSON...
NORTHWESTERN JOHNSON AND NORTHEASTERN CASS COUNTIES IN WEST CENTRAL
MISSOURI WILL EXPIRE AT 200 AM CDT...

AT 150 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3890 9474 3903 9463 3911 9440 3906 9423
      3906 9419 3902 9407 3903 9404 3902 9403
      3897 9383 3850 9422
TIME...MOT...LOC 0654Z 299DEG 49KT 3878 9411

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 1:20 AM CDT, 0 minutes earlier.

Area forecast discussion, Sep 7, 1:20 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
120 AM CDT FRI SEP 7 2007

...UPDATED FOR AVIATION...

.DISCUSSION...

GETTING RID OF ONE SYSTEM ONLY TO BE FOLLOWED BY ANOTHER. THE
TROPICAL CIRCULATION CENTER WHICH BROUGHT UP DEEP LAYERED MOISTURE
WILL EXIT THE EASTERN CWA BY EARLY EVENING...WITH ITS ASSOCIATED
SCATTERED CONVECTION DEPARTING AS WELL. ATTENTION WILL THEN TURNS
TOWARDS THE WEST AS A POTENT MID/UPPER LEVEL SHORTWAVE ACCELERATES
EAST THROUGH THE NORTHERN AND CENTRAL PLAINS. AN ASSOCIATED COLD
FRONT WILL PLOW EAST-SOUTHEAST AS THE SHORTWAVE TRACKS EAST. AFTER
DISCOUNTING THE MESO HIGH GENERATED BY THE NAM WENT WITH A BLEND
BETWEEN THE NAM AND GFS ON TIMING OF FRONTAL PASSAGE. 15Z SREF IS
PRETTY CLOSE WITH THE COLD FRONT EXPECTED TO MOVE INTO FAR NORTHWEST
MO THIS EVENING BUT THEN SLOWS DOWN AS THE UPPER WAVE PASSES BY. THE
FRONT MAY NOT REACH THE MO RIVER TILL TOMORROW AFTERNOON.

NORTHERN MO LOOKS LIKE THE BEST REGION TO GO WITH LIKELY POPS.
PRECIPITABLE WATER VALUES PROGGED IN EXCESS OF 2 INCHES TONIGHT
COMBINED WITH A TROPICAL TYPE AIRMASS SUGGEST CONVECTIVE CLUSTERS
COULD BE VERY EFFICIENT RAIN MAKERS. ISOLATED LOCATIONS COULD PICK
UP 1 TO 2 INCHES OF RAIN BUT WITH PRIMARY UPPER SUPPORT MOVING AWAY
AND THE LOW LEVEL JET WEAKENING RAPIDLY AFTER MIDNIGHT COULD NOT
JUSTIFY BROADBRUSHING HIGH QPF VALUES ACROSS NORTHERN MO. 18Z HPC
QPF SEEMED REASONABLE.

KEPT CHANCE POPS GOING OVER THE SOUTHEAST HALF OF THE CWA THROUGH
FRIDAY MORNING WITH LIKELY POPS COVERING FAR SOUTHERN FORECAST AREA.
MAY BE A BIT TOO OPTIMISTIC ON TEMPERATURES ACROSS SOUTHERN CWA AS
THEY COULD REMAIN CLOUDY ALL DAY WITH RAIN-COOLED AIR HOLDING
TEMPERATURES IN THE 70S ALL DAY.

THE FRONTAL BOUNDARY SHOULD BE IN SOUTHERN MO BY FRIDAY NIGHT.
REMNANTS OF HENRIETTE ARE QUICKLY SHEARING NORTHEAST BUT
TRAJECTORIES SUGGEST ITS ENERGY AND ASSOCIATED PRECIPITATION SHOULD
STAY JUST SOUTH OF THE CWA. WILL KEEP TOKEN SLIGHT CHANCE POPS IN
ACROSS FAR SOUTHERN CWA FROM FRIDAY NIGHT INTO SATURDAY. NOT MUCH
COOLING DURING THE NEXT 3 DAYS WITH A NEARLY ZONAL TYPE PATTERN.

MJ

EXTENDED...

MODELS SHOW SOME DIVERGENCE IN SOLUTIONS BEGINNING IN DAY 4.
SPECIFICALLY...THE GFS MAINTAINS PROGRESSIVE NATURE OF LONGWAVE
TROUGH AND SPEEDS ITS PROGRESS THROUGH THE UPPER MIDWEST EARLY NEXT
WEEK. MEANWHILE...THE ECMWF DEVELOPS A MORE POSITIVE TILTED LONG
WAVE FEATURE WHICH HANGS BACK INTO THE NORTHERN ROCKIES A GOOD 12
HOURS LONGER. THE ECMWFS DEVELOPMENT SEEMS MORE REASONABLE AND WAS
MORE CLOSELY FOLLOWED FOR THE EXTENDED.

SUNDAY...THE UPPER TROUGH AXIS STILL WELL TO THE WEST...BUT SOME
CYCLONIC CURVATURE BEGINNING TO MOVE INTO THE REGION IN RESPONSE TO
THE UPPER TROUGH DIGGING INTO THE NORTHERN ROCKIES. MOISTURE SHIELD
FROM THE PACIFIC STILL TO THE NORTHWEST AS WELL AND GULF MOISTURE
STAYS SOUTH SO SHOULD BE A VERY NICE DAY WITH TEMPERATURES IN THE
80S AND DEWPOINTS IN THE 50S.

MONDAY...THE ECMWF TRANSLATES THE UPPER TROUGH INTO THE NORTHERN
TIER WITH IT TRAILING SOUTHWEST INTO GREAT BASIN BY MONDAY NIGHT.
THE MOISTURE AHEAD OF THE SYSTEM WILL BRING ADDITIONAL CLOUDS
...WITH SHOWERS AND EVEN SOME CONVECTION MOVING IN FROM THE WEST.
WITH ADDITIONAL CLOUDS/PRECIP...COULD SEE THE TEMPERATURES STRUGGLE
IN THE NORTH TO ONLY THE MIDDLE AND UPPER 70S AS A RESULT.
PRECIPITATION SHOULD BE THROUGH THE AREA EXCEPT THE SOUTHEAST BY
TUESDAY MORNING.

TUESDAY...THE TEMPERATURES AT 850MB REALLY DROP ON TUESDAY AS THE
FRONT SHOULD BE WELL SOUTH OF THE AREA BY THEN. WITH GOOD
MIXING...EXPECT HIGHS TO BE ONLY IN MIDDLE 70S IF THAT.  TUESDAY
NIGHT WILL BE COOL WITH TEMPERATURES IN LOW 50S NORTH TO MIDDLE 50S
SOUTH.

WEDNESDAY AND THURSDAY...A LITTLE MODERATION IN TEMPERATURES BUT
UPPER FLOW STILL NORTHWESTERLY SO NOT A BIG WARMING TREND. BOTH DAYS
LOOK DRY...BUT EMBEDDED SHORTWAVES IN NORTHWEST FLOW COULD CHANGE
THAT AS TIME PROGRESSES.

ADOLPHSON

.AVIATION...

FOR THE 06Z TAF CYCLE...LINE OF CONVECTION CURRENTLY MOVING THROUGH
THE KC METRO. WIND GUSTS TO NEAR 50 KNOTS POSSIBLE. THE STRONG
CONVECTION WILL AFFECT MCI/MKC UNTIL 07Z WITH MVFR/VFR THUNDERSTORMS
WITH LIGHT RAIN UNTIL ABOUT 09Z. THE STORMS ARE WELL AHEAD OF A
FRONTAL BOUNDARY IN SERN NEBRASKA TO CENTRAL KANSAS. THE FRONT MAY
INITIATE CONVECTION ONCE AGAIN AFTER 18Z IN THE KC METRO AREA.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Sep 6, 1:01 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
101 PM CDT THU SEP 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
101 PM CDT THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...GENERALLY EAST
OF A HIGGINSVILLE TO BETHANY LINE. SCATTERED THUNDERSTORMS ARE
EXPECTED FROM CLINTON TO WARRENSBURG EASTWARD TO SEDALIA AND
BOONVILLE. BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS...BUT SEVERE WEATHER IS NOT EXPECTED.

LATER THIS EVENING A STRONG COLD FRONT WILL MOVE INTO FAR NORTHWEST
MISSOURI. THIS COLD FRONT IS EXPECTED TO IGNITE STRONG TO SEVERE
THUNDERSTORMS OVER CENTRAL AND EASTERN NEBRASKA BY EARLY THIS
EVENING...WITH THE STORMS MOVING INTO NORTHWEST MISSOURI LATER IN THE
EVENING. IT IS EXPECTED THAT THESE STORMS WILL WEAKEN SOMEWHAT AS
THEY ENTER NORTHWEST MISSOURI. HOWEVER...THERE IS A SLIGHT RISK THAT
SOME OF THESE STORMS COULD BE ACCOMPANIED BY STRONG WINDS APPROACHING
60 MPH. LOCALLY HEAVY RAINFALL AND SMALL HAIL ARE ALSO POSSIBLE WITH
THESE STORMS. THE MOST LIKELY AREAS THAT MAY EXPERIENCE MARGINALLY
SEVERE THUNDERSTORMS WOULD BE NORTHWEST OF A LINE FROM ST JOSEPH TO
GRANT CITY.

THE THUNDERSTORMS WILL CONTINUE PRESSING SOUTHEAST OVERNIGHT WITH
MOST AREAS NORTH OF THE MISSOURI RIVER SEEING SOME RAIN. NONE OF
THESE STORMS ARE EXPECTED TO REACH SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE EXPECTED TO BE ONGOING FRIDAY MORNING SOUTHEAST OF
A KIRKSVILLE TO KANSAS CITY LINE. THE COLD FRONT RESPONSIBLE FOR
THESE STORMS IS EXPECTED TO REACH THE INTERSTATE 70 CORRIDOR BY THE
EARLY AFTERNOON...AND EXIT THE OUTLOOK AREA BY THE EVENING HOURS. BY
FRIDAY MORNING...THE INGREDIENTS NECESSARY TO SUPPORT SEVERE WEATHER
ARE EXPECTED TO HAVE DIMINISHED SIGNIFICANTLY...AND ASIDE FROM
LOCALLY HEAVY RAINFALL...SEVERE WEATHER IS NOT EXPECTED FOR THE
REMAINDER OF THE DAY.

ON MONDAY ANOTHER STRONG COLD FRONT...USHERING MUCH COOLER AND DRIER
AIR...WILL SWEEP THROUGH MISSOURI AND BRING AT LEAST SCATTERED
THUNDERSTORMS TO THE REGION. AT THIS TIME SEVERE WEATHER IS NOT
ANTICIPATED WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY FOR A SHORT TIME THIS EVENING
ACROSS FAR NORTHWEST MISSOURI.

MJ

In the hours before

Special weather statement, Sep 6, 11:31 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1131 PM CDT THU SEP 6 2007

KSZ025-102-MOZ020-028-070500-
ATCHISON-BUCHANAN-DONIPHAN-PLATTE-
1131 PM CDT THU SEP 6 2007

...SIGNIFICANT WEATHER ALERT FOR ATCHISON...DONIPHAN...NORTHWESTERN
PLATTE AND WESTERN BUCHANAN COUNTIES UNTIL MIDNIGHT CDT...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DENTON...OR 9 MILES SOUTHWEST OF TROY...
MOVING EAST AT 35 MPH.

PEOPLE IN ATCHISON...BUCHANAN...DONIPHAN AND PLATTE COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Sep 7, 12:29 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT FRI SEP 7 2007

KSZ025-103-104-MOZ028-029-070600-
ATCHISON-CLAY-LEAVENWORTH-PLATTE-WYANDOTTE-
1229 AM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN LEAVENWORTH...NORTHWESTERN
CLAY...PLATTE...SOUTHEASTERN ATCHISON AND WESTERN WYANDOTTE COUNTIES
UNTIL 100 AM CDT...

AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR EASTON...OR 10 MILES WEST OF WESTON...
MOVING EAST AT 60 MPH.

PEOPLE IN ATCHISON...CLAY...LEAVENWORTH...PLATTE AND WYANDOTTE
COUNTIES...INCLUDING THE CITIES OF WESTON...LEAVENWORTH...TRACY...
PLATTE CITY AND FERRELVIEW...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Sep 7, 1:02 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 AM CDT FRI SEP 7 2007

KSZ103>105-MOZ028-029-037-070630-
CLAY-JACKSON-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE-
102 AM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT FOR JACKSON...JOHNSON...SOUTHEASTERN
PLATTE...SOUTHERN LEAVENWORTH...SOUTHWESTERN CLAY AND WYANDOTTE
COUNTIES UNTIL 130 AM CDT...

AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEATHERBY LAKE TO
BASEHOR TO TONGANOXIE...MOVING SOUTHEAST AT 40 MPH.

PEOPLE IN CLAY...JACKSON...JOHNSON...LEAVENWORTH...PLATTE AND
WYANDOTTE COUNTIES...INCLUDING THE CITIES OF BASEHOR...TONGANOXIE...
WEATHERBY LAKE...PLATTE WOODS...LAKE WAUKOMIS...PARKVILLE...
LINWOOD...BONNER SPRINGS...HOUSTON LAKE AND EDWARDSVILLE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:07 AM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte6 hr
Sep 7, 12:08 AM CDTSevere Thunderstorm WarningEAXAtchison37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.